# SDR UPS03840872

- Difficulty date: June 17, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RIGHT WING CENTER LE LOWER SKIN IS CRACKED JUST AFT OF IB END OF SLOT DOOR AT 225.  STOPDRILLED CRACK,NDT VERIFIED STOP DRILL TERMINATES CRACK,  FABRICATED AND INSTALLED DOUBLER IAW  E.O. DC8-5720-4087.
